# SDR GTIA2015070901596

- Difficulty date: July 9, 2015
- Submitted: July 11, 2015
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 33,584 hours, 15,923 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Tab
- Condition: Broken
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN MASKS DROPPED AT SEATS 25 DEF. CABIN OXYGEN MASK DROP TEST C/W IAW AMM 35-23-00-710-001-A WAS GOOD.  FOUND MX DROP TEST TAB BROKEN AT ROW 25 DEF.  REPLACED TEST CLIP AND PERFORMED OPS CHECK OF MANUAL RELEASE, DROP CHECK IAW AMM 35-23-00, OPS TEST GOOD.
